My RO rather cautioned against either radiation to breasts or tamoxifen. This is a radiation guy, who makes money by treating. He didn't think even the small risks of added radiation were worthwhile for a simple cosmetic concern. Tamoxifen has its own spectrum of side effects. There are those in favor of those measures, I'm just reporting what I was told. Of course, anyone is free to do whatever they prefer.
I had no issue with gyno during Lupron + Casodex. After stopping
ADT2, I had about
4 months of breast tenderness, like quite tender. Since my tissues had no testosterone for 3 years, the normal metabolism of that hormone kind of shut down. When it returned, it went nearly double my baseline. So my body converted the extra into estrogen, leading to a small amount of breast development during that time. After ADT.
Some research into treating such an issue led me to conclude there isn't a perfect solution. A lot of the surgically corrected male breasts have some odd results. It's not easy to get a nice smooth result.
No big deal, I'm not trolling the beach for chicks anyway. I just wear a shirt, and I'm fine. It's not uncommon at all for guys over 50 to have some degree of gyno anyway. Nobody really cares.
55@Dx on 4/16/13. PSA 5.2, G9(5+4), PNI+, cT3a by MRI.
IGRT - 44 sessions (79.2 Gy, 50.4 Gy pelvic)
ADT2 - Lupron+Casodex (5/13-3/16)
8/13-5/16 <0.1 (ADT2)
5/16-3/17 recovering from ADT2
3/17-7/18 ~ 0.6 - 0.8 (no TX)
10/18 = 1.0, 12/18 = 0.9My Story